# SDR MASA2022042500122

- Difficulty date: April 24, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 26,613 hours, 23,555 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

R BLEED DUCT WARNING IN FLIGHT. EMER DESCENT  INITIATED, FLIGHT DIVERTED, EMERGENCY DECLARED. A/C IS CURRENTLY OOS.
